RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 1  


Partial Differential Equations
A certain property of the solutions of the singular Cauchy problem for the Euler-Darboux-Poisson equation
S. A. Aldashev
3
The uniqueness of the determination of the coefficient and right-hand side of the transport equation
D. S. Anikonov
8
The correctness of an optimal control problem with an integral quadratic efficiency criterion
N. Ya. Beznoshchenko
19
Some boundary value problems for a certain class of equations of mixed type in the three-dimensional case
V. N. Vragov
27
Boundary value problems for a three-dimensional equation of mixed type
V. P. Didenko
33
The solvability of the Holmgren problem for a certain degenerate elliptic equation
V. I. Evsin
38
A certain inverse problem for the Euler–Darboux–Poisson equation
T. Eldesbaev
47
A theorem on the uniqueness and membership in the class $W_2^1$ of the classical solution of a mixed problem for a nonselfadjoint hyperbolic equation in an arbitrary cylinder
V. A. Il'in
60
Inverse theorems on the smoothness of potentials
V. M. Isakov
66
Certain boundary value problems for mixed-parabolic equations
A. A. Kerefov
75
Sufficient optimality conditions for problems with second order differential equations of elliptic type in the presence of phase constraints
Yu. P. Krivenkov
85
The strong solvability of a certain boundary value problem for an equation of mixed type with two parallel lines of degeneracy
T. I. Lanina
100
Three-dimensional generalized holomorphic vectors
E. I. Obolashvili
108
Boundary value problems for degenerate multidimensional hyperbolic equations
N. I. Popivanov
116
Connected operators and boundary value problems of hyperbolic and degenerate hyperbolic partial differential equations
V. I. Paškovskii
127
A certain class of singular integral equations with a shift of non-Carleman type
A. P. Soldatov
137
The Dirichlet problem for the Tricomi equation in a rectangle
M. M. Khachev
151
The solvability “in the small” of the inverse problem of logarithmic potential
V. G. Cherednichenko
161
Some questions on the distribution of the critical points of harmonic polynomials in three variables
A. Yanushauskas
170

Short Communications
A certain problem of A. V. Bicadze for an equation of mixed type with a closed curve of degeneracy
A. B. Bazarbekov
176
On the question of the explicit integration of second order linear partial differential equations
G. A. Dombrovskii
180
A certain fourth order equation of composite type
Z. D. Dublya
183
The critical points of the Green's function for the Laplace equation of close domains
V. I. Ermakov
186
The ill-posedness of the multidimensional analogue of the Darboux problem for a hyperbolic equation with degeneracy
S. V. Zubarev
188
A certain mixed problem for degenerate elliptic equations
A. M. Nakhushev
192
On the inverse problem of logarithmic potential
G. A. Pavlov
196
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019